Публикации

Чеплюкова И.А. Список научных работ

Показать публикации за период с
по
годы
Выводить по публикаций в формате
Публикации в 2013-2018 годах (всего 14)

    Статьи

  1. Об асимптотике степенной структуры конфигурационных графов с ограничениями на число ребер
    Ю.Л. Павлов, И.А. Чеплюкова. Дискретная математика. Т.30, вып. 1. 2018. C. 77-94 (Web of Science, Scopus, РИНЦ)
  2. On the dynamics of configuration graph with random vertex degrees and bounded number of edges
    Cheplyukova I., Pavlov Yu. TUCS Lecture Notes, 26. 2017. Pp. 39-41
  3. On the Limit Distribution of the Maximum Vertex Degree in a Conditional Configuration Graph
    Cheplyukova I.A. Computer Data Analysis and Modeling. Proceedings of the XI International Conference. Minsk, BSU. 2016. Pp. 151-154
  4. On vertex degrees in a conditional configuration graph
    Chepliukova I., Pavlov Yu. Applied problems in theory of probabilities and mathematical statistics related to modeling of information systems. Proceedings of the IX International workshop. Tampere university of technology. 2015. Pp. 27-30
  5. Limit distributions of the number of loops and the number of multiple edges of one vertex of a configuration graph
    Cheplyukova I.A. European researcher, vol. 76, № 6-1. 2014. Pp. 1009-1018
  6. Limit distributions of the number of self-loops and of multiply edges of a configuration graph
    Cheplyukova I.A. European researcher, v. 60, № 10-2. 2013
  7. Тезисы

  8. Limit distributions of maximum vertex degree in a conditional configuration graph
    Cheplyukova I., Pavlov Yu. EMS 2017. European Meeting of Statistitians. Helsinki. 2017. P. 49
  9. О степенях вершин условных конфигурационных графов
    Павлов Ю.Л., Чеплюкова И.А. Обозрение прикладной и промышленной математики, т. 24, вып. 4. 2017. C. 364-365
  10. О распределении числа вершин заданной степени конфигурационного графа
  11. Limit distributions of vertex degrees in a conditional configuration graph
    Chepliukova I., Pavlov Yu. Eighth International workshop on simulation. Book of abstracts. Vienna. 2015. Pp. 49-50
  12. Limit theorems for the number of multiple edges in the configuration graph
    Cheplyukova I. Third Russian-Finnish symposium on discrete mathematics. Extended abstracts. Petrozavodsk: IAMR KRC RAS. 2014. Pp. 20-21
  13. On limit distributions of multiple edges in the configuration random graph
    Cheplyukova I. 11th International Vilnius conference on probability theory and mathematical statistics. Abstracts of communications. Vilnius: TEV. 2014. P. 97

Чеплюкова И.А.

Последние изменения: 21 мая 2018